MathSciNet Relay Station
MathSciNet bibliographic data
MR2203018 54H25 (05C05 54E40)
Espínola, R.; Kirk, W. A. Fixed point theorems in $\Bbb R$-trees with applications to graph theory. Topology Appl. 153 (2006), no. 7, 1046–1055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement